# SDR TWAA9804603

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LGA - FLT 293 - AFTER TAKEOFF SMOKE FILLED CABIN AND COCKPIT WITH ODOR AND LIGHT HAZY SMOKE.  FLIGHT RETURNED TO LGA.  FOUND AIR COND PACK COALESCER BAGS CLOGGED BY DEBRIS FROM BIRD INJESTION.  PERFORMED PACK BURNOUT AND REPLACED BOTH COALESCER BAGS.  PERFORMED ECS HEALTH CHECK.  (M)
